# SDR AALA201803059004

- Difficulty date: March 1, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 8,017 hours, 3,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 775640
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CIDS1 TEST, GOT EPSU (12WL) EXT R CLASS 1 FAULT MESSAGE. INSTALLED SERVICEABLE BATTERY (12WL) PER AMM 33-51-38.
